Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

Telangana Journal of Psychiatry


Ofloxacin induced hallucinations in a 6 years old child: A case report


Full Text PDF Share on Facebook Share on Twitter


Article Type : Case Report

Author Details: Prashant Chaudhari,Sagar Karia,Nilesh Shah,Avinash De Sousa*

Volume : 5

Issue : 1

Online ISSN : 2455-8559

Print ISSN :

Article First Page : 64

Article End Page : 65


Abstract

Ofloxacin is a commonly used fluoroquinolone antibiotic in adults as well as children. It is generally safe and well tolerated though rare neurological and psychiatric adverse reactions have been reported with Ofloxacin. We report a case of a 6 years old child who developed hallucinations after being started on Ofloxacin and which resolved on discontinuation of the drug.

Keywords: Ofloxacin, Hallucination, Fluoroquinolones.

Doi :-https://doi.org/10.18231/j.tjp.2019.012